Closed form integration of the rotating plane pendulum nonlinear equation

Authors

  • Giovanni Mingari Scarpello
  • Daniele Ritelli

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.235

Abstract

The article deals with the nonlinear differential equation of the frictionless motion of a heavy pendulum swinging in a vertical plane which rotates at a fixed angular speed. The authors focused on its closed form integration by means of the Jacobi elliptic functions. This research took its origin by an autonomous work of the authors; this subject was also developed by [3], who did a treatment by far different from ours.

Author Biography

Daniele Ritelli

Dipartimento di matematica per le scienze economiche e sociali, viale Filopanti, 5 40127 Bologna Italy.

Downloads

Published

2003-12-31

How to Cite

Scarpello, G. M., & Ritelli, D. (2003). Closed form integration of the rotating plane pendulum nonlinear equation. Tamkang Journal of Mathematics, 34(4), 327-350. https://doi.org/10.5556/j.tkjm.34.2003.235

Issue

Section

Papers

Most read articles by the same author(s)